The Michigan Mathematical Journal

Inner automorphisms of groups in topological algebras.

Bertram Yood

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 1 (1963), 11-16.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998819

Digital Object Identifier
doi:10.1307/mmj/1028998819

Mathematical Reviews number (MathSciNet)
MR0147923

Zentralblatt MATH identifier
0111.30903

Subjects
Primary: 46.50
Secondary: 22.20

Citation

Yood, Bertram. Inner automorphisms of groups in topological algebras. Michigan Math. J. 10 (1963), no. 1, 11--16. doi:10.1307/mmj/1028998819. https://projecteuclid.org/euclid.mmj/1028998819


Export citation